| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user's hearing performance with the device is affected.The user came for a follow-up visit on (b)(6) 2025, because he could not hear from his right ear.The family reported that he hit his head on (b)(6) 2025 and a few days later, when the external device was on his head, the red light kept flashing.Therefore the external device was not used any longer.There was no swelling or redness over the implant area.The external equipment was checked.Re-implantation is being considered, but no date has been scheduled yet.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device is affected.Re-implantation is being considered, but no date has been scheduled yet.
Additional Manufacturer Narrative
Additional information: based on the information and measurements received, a mechanical damage of the stimulator electronics, which is typical for a severe external impact to the housing, appears likely.Further, in situ measurements before the reported impact show one channel with high impedance due to undetermined reasons.However, to determine and confirm an exact root cause of failure cause a device investigation of the explanted device is necessary.Re-implantation is considered but no date has been scheduled yet.